Implant-Supported Full-Mouth Restoration in a Young Patient With Generalized Aggressive Periodontitis


KOYUNCUOĞLU C. Z. , Calisir K., Saylan I., Yassibag Z., Metin S., Tuncer O., ...More

Journal of Oral Implantology, vol.41, pp.209-213, 2015 (Journal Indexed in SCI) identifier identifier identifier

  • Publication Type: Article / Article
  • Volume: 41 Issue: 2
  • Publication Date: 2015
  • Doi Number: 10.1563/aaid-joi-d-12-00226
  • Title of Journal : Journal of Oral Implantology
  • Page Numbers: pp.209-213